Ortho Try Cyclen Users / Medical professionals?
I've been taking Ortho Try Cyclen for almost a week now, and I think I'm having some serious side effects. My stomach hurts all the time, everytime I eat I get bad gas, no matter what it is, and I have really bad muscle aches all over. Does anyone know if this should go away soon? When they gave me the pills they said I might feel bad and not to stop taking them, but could something be seriously wrong? Any advice?
- 1 decade agoFavorite Answer
I'm on Otho tricycline high and for the first 2 or 3 weeks i got real sick. i felt like i couldn't eat or i would throw it up. and i just felt generally horrible. it'll pass though in a week or so. I've been on it for close to 3 years now. and i haven't had problems since those first 3 weeks were over. i don't know if you know this or not, but after about 5 years of taking one type of birth control, your doctor will change your prescription because after a while your body doesn't respond to the hormones any more and the BC becomes useless. they'll change your prescription after around 5 years and you might get sick again while your body is getting used to the new hormones.
hope i could help
oh, i got headaches tooSource(s): personal experiance
- Anonymous1 decade ago
I'm taking Lo, and as far as side effects go I had a bit spotting, breakouts and headaches the first two months, but my body adjusted quite well.
If you're in a lot of pain, then you should call your doctor immediately. I had a friend who had a bad reaction (vomiting, dizziness, headaches, fever) to the pill and she had to be rushed to the emergency room because they thought she was having a stroke. It could be serious. Don't risk it, call your doctor.
- 1 decade ago
I was on ortho try cyclen and i had the same symptoms so i switched to the lo and it was better. The hormones in it might be to much for your body. You should tell your doctor and see if you can switch to the lo and see if that helps you.Source(s): personal